On continuous actions commutingwith actions of positive entropy

Tom 70 / 1996

Mark Shereshevsky Colloquium Mathematicum 70 (1996), 265-269 DOI: 10.4064/cm-70-2-265-269


Let F and G be finitely generated groups of polynomial growth with the degrees of polynomial growth d(F) and d(G) respectively. Let $S={S^f}_{f ∈ F}$ be a continuous action of F on a compact metric space X with a positive topological entropy h(S). Then (i) there are no expansive continuous actions of G on X commuting with S if d(G)


  • Mark Shereshevsky

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek